# SDR MASA2012111452287

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 22,629 hours, 26,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT AT ROW 14 INOPERATIVE.  MX REPLACED BULB.
